Journal of Nonlinear Mathematical Physics

Volume 13, Issue Supplement, August 2006, Pages 0 - 0

Foreword

Authors
Eugen Paal, Sergei Silvestrov
Corresponding Author
Eugen Paal
Available Online 1 August 2006.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - Supplement
Pages
0 - 0
Publication Date
2006/08
ISBN
91-974824-6-3
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Eugen Paal
AU  - Sergei Silvestrov
PY  - 2006
DA  - 2006/08
TI  - Foreword
JO  - Journal of Nonlinear Mathematical Physics
SP  - 0
EP  - 0
VL  - 13
IS  - Supplement
SN  - 1776-0852
UR  - https://www.atlantis-press.com/article/734
ID  - Paal2006
ER  -